Show simple item record

dc.contributor Казанский федеральный университет Абызов Адель Наилевич Туганбаев Аскар Аканович 2016-03-01T05:25:56Z 2016-03-01T05:25:56Z 2016
dc.identifier.citation Abyzov A.N., Tuganbaev A.A., Retractable and Coretractable Modules, Journal of Mathematical Sciences. - 2016. - Volume 213. - Issue 2. - pp. 132-142
dc.language.iso ru
dc.relation.ispartofseries Journal of Mathematical Sciences
dc.rights открытый доступ
dc.subject Retractable Modules
dc.subject Coretractable Modules
dc.subject CSL-rings
dc.subject mod-Retractable Rings
dc.subject.other Математика
dc.title Retractable and Coretractable Modules
dc.type Article Институт математики и механики им.Н.И.Лобачевского
dc.relation.ispartofseries-issue 2
dc.relation.ispartofseries-volume 213 127769

Files in this item

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search


My Account